Annali di Matematica Pura ed Applicata

, Volume 80, Issue 1, pp 1–122 | Cite as

Boundary value problems for some degenerate-elliptic operators

  • M. R. V. Murthy
  • G. Stampacchia
Article

Summary

Sono studiati alcuni problemi di valori al contorno per operatori ellittici che possono degenerare.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. Agmon,Lectures on elliptic boundary value problems, Van Nostrand Studies 2 (1965).Google Scholar
  2. [2]
    E. De Giorgi,Sulla differenziabilità e analicità delle estremali degli integrali multipli regolari, Mem. Accad. Sc. Torino, (3), 3 (1957), 25–43.MATHGoogle Scholar
  3. [3]
    E. Gagliardo (a)Proprietà di alcune funzioni in più variabili, Ricerche di matematica, VI (1958), 102–137.MathSciNetGoogle Scholar
  4. [3](b)
    Caratterizzazioni delle tracce sulla frontiera relativa ad alcune classi di funzioni in n variabili, Rendiconti del Seminario dell'Università di Padova, 27 (1957), 284–304.MATHMathSciNetGoogle Scholar
  5. [4]
    F. John andL. Nirenberg,On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415–426.MathSciNetGoogle Scholar
  6. [5]
    S. N. Kružkov,Certain properties of solutions of elliptic equations, (English translation), Soviet Matematics, 4 (1963), 686–695.Google Scholar
  7. [6]
    J. L. Lions,Problèmes aux limites dans les equations aux dèrivèes partielles, Séminaire de Mathématique Supérieures, Univ. de Montréal, (1962).Google Scholar
  8. [7]
    W. Littman, G. Stampacchia andH. F. Weinberger,Regular points for elliptic equations with discontinuous coefficients, Ann. Sc. Norm. Sup. di Pisa, 17 (1967), 45–79.Google Scholar
  9. [8]
    E. Magenes andG. Stampacchia,I problemi al contorno per le equazioni differenziali di tipo ellittico, Ann. Sc. Norm. Sup. di Pisa 12 (1958) 247–358.MathSciNetGoogle Scholar
  10. [9]
    C. Miranda Alcune osservazioni sulla maggiorazione in L v delle soluzioni deboli e delle equazioni ellittiche del secondo ordine, Ann. di Matematica, 61 (1963), 151–170.CrossRefMATHMathSciNetGoogle Scholar
  11. [10]
    C. B. Morrey,Second order elliptic equations in seven al variables and Hölder continuity, Math. Z. 72 (1952), 146–164.CrossRefMathSciNetGoogle Scholar
  12. [11]
    J. Moser, (a)A new proof of de Giorgi's theorem concerning the regularity problem for elliptic differential equations, Comm. Pure Appl. Math., 13 (1960), 457–468.MATHMathSciNetGoogle Scholar
  13. [11](b)
    On Harnack's theorem for elliptic differential equations, Comm. Pure Appl. Math., 14 (1961), 577–591.MATHMathSciNetGoogle Scholar
  14. [12]
    J. Nash,Continuity of solutions for parabolic and elliptic differential equations. Amer. J. Math. 80 (1958), 931–953.MATHMathSciNetGoogle Scholar
  15. [13]
    J. Serrin,Local behavior of quasi-linear equations, Acta Mathematica, 111 (1964), 247–302.CrossRefMATHMathSciNetGoogle Scholar
  16. [14]
    G. Stampacchia, (a)Contributi alla regolarizazione delle soluzioni dei problemi al contorno per equazioni del secondo ordine ellittiche, Ann. Sc. Norm. Sup. di Pisa, 12 (1958), 223–245.MATHMathSciNetGoogle Scholar
  17. [14](b)
    Problemi al contorno ellittici, con dati discontinui dotati di soluzioni hölderiane, Ann. di Matematica Pura Appl. 51 (1960) 1–38.CrossRefMATHMathSciNetGoogle Scholar
  18. [14](c)
    Le problème de Dirichlet pour les equations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier, Grenoble 15 (1965), 189–258.MATHMathSciNetGoogle Scholar
  19. [14](d)
    --Regularisation des solutions de problèmes aux limites elliptiques à données discontinues, Int. Symp. Lin. Spaces, Jerusalem, (1960).Google Scholar
  20. [14](e)
    Some limit cases of L p-estimates for solutions of second order elliptic equations, Comm. Pure Appl. Math. 16 (1963), 505–510.MATHMathSciNetGoogle Scholar
  21. [14](f)
    --Equations elliptiques du second order à coefficients discontinues, Séminaire sur les equations aux dérivées partielles, Collège de France, 1963.Google Scholar
  22. [14](g)
    Formes bilinearies coercitives sur les ensembles convexes, C. R. Acad. Sci., Paris, 258 (1964), 4413–4416.MATHMathSciNetGoogle Scholar
  23. [14](h)
    --Equations elliptiques du second ordre à coefficients discontinues, Séminaire de Mathematiques Supérieures, Univ. de Montréal, (1965).Google Scholar
  24. [14](i)
    --Second order elliptic equations and boundary value problems, Proc. of the Int. Congress of Mathematicians, Stockolm (1962), 405–413.Google Scholar
  25. [15]
    -- --Equazioni ellittiche che degenerano, Atti del Convegno sulle equazioni alle derivate parziali, Nervi, (1965), 90–96.Google Scholar
  26. [16](a)
    A. Zygmund,On a theorem of Marcinkewicz concerning interpolation of operations, Journal de Mathématiques 35 (1956), 223–248.MATHMathSciNetGoogle Scholar
  27. [16](b)
    Trigonometrical Series, Cambridge (1959), Vol. I, II.Google Scholar

Bibliography of boundary value problems for degenerate elliptic operators

  1. [a]
    M. S. Baouendi,Sur une classe d'opérateurs elliptiques dégénérés, Bull. Soc. Math. France, 95, 1967, p. 45 à 87.MATHMathSciNetGoogle Scholar
  2. [b]
    H. Morel,Introduction de poids dans l'étude de problèmes aux limithes, Ann. Inst. Fourier, t. 12, 1962, pp. 299–414.MATHMathSciNetGoogle Scholar
  3. [c]
    J. Nécas,Les methodes directes dans le théore des équations elliptiques, Edit. Acad. Tchecoslovaque des Sciences, Prague 1967.Google Scholar
  4. [d]
    O. A. Oleinik Sur les équations du type elliptiques qui dégénérent à la frontiere, (russian) Doclady Akad Nank S.S.S.R., t, 87 (1952) pp. 885–888.MATHMathSciNetGoogle Scholar
  5. [e]
    —— ——,A problem of Fichera, (russian). Doklady Akad. Nauk S.S.S.R. t. 157, 1964, pp. 1297–1300.MATHMathSciNetGoogle Scholar
  6. [f]
    J. J. Kohn andL. Nirenberg,Non coercive boundary value problems, Comm. Pure Appl. Math. (18) (1965), 443–492.Google Scholar
  7. [g]
    I. M. Vishik,Problèmes aux limites pour les équations elliptiques dégénérant à la frontière, (russian), Mat. Sbornik t. 35, 1954, pp. 513–568.MATHGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1968

Authors and Affiliations

  • M. R. V. Murthy
  • G. Stampacchia

There are no affiliations available

Personalised recommendations